# SDR HALA20250107008

- Difficulty date: January 6, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 45,278 hours, 7,232 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 37,018 hours, 5,849 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. WIRING CHECK AT FDU 2A CONNECTOR PIN J TO K 1.5K OHMS. J TO GND 1.5K OHMS. K TO GND 25.3 OHMS. AFTER DISCONNECTED 3015VCA READING CHANGED J TO GND 1.9K OHMS. K TO GND 29.3 OHMS. FOUND WIRE 3K001(B AND R)20 DAMAGED NEAR 3822VC2-A. REMOVED AND REPLACED WIRE PER AMM 70-71-24. OPS CHECK OK PER AMM 26-12-00.
